 |
 |
 |
 |
 |
 |
 |
 |
 |
Security/Privacy Policy |
|
Delivery Policy |
|
Return Policy |
|
About our Prices |
|
|
Phone |
|
Brisbane | (07) 3841 4062 |
Mon to Fri 8.30am to 5pm EST |
|
|
|
Email |
|
Proprietor
Sohail Asghar
|
|
|
Fax |
|
(07) 3841 6733
24 hours a day,
7 days a week
|
|
|
Mail Address |
|
Home Pharmacy
1367 Beenleigh Rd,
KURABY
QLD 4112
|
|
|
Shop Address |
|
1367 Beenleigh Rd
KURABY
QLD 4112
Open Mon to Fri
8.30am to 6.30pm
Sat 9.00am to 1.00pm
Sun Closed
|
|
|
You can also call us
and arrange to pick up
your order from the shop.
(Pick-up only possible
from the above
Brisbane address)
|
|
|
 |
 |
|
 |
 |
Aspro Clear Extra Strength 16 Tablets |
Price: |
$4.99 |
Code: |
135607 |
Brand: |
Aspro |
Manufacturer: |
Bayer |
|
|
Temporarily Out of Stock |
|
Aspro Clear Extra Strength is pleasant to take and starts to work quickly because it forms a completely clear solution that is ready to be absorbed as soon as you drink it. Aspro Clear provides fast and effective temporary relief from headache, sore throat, toothache, migraine headache, rheumatic and arthritic pain, cold and flu symptoms, inflammation associated with muscular aches and pains, neuralgia, fibrositis and period pain. Aspro Clear Extra Strength also reduces fever. |
|
 |
Features |
 |
Pleasant taste, works quickly as it forms a completely clear solution which is ready to be absorbed as soon as you drink it. |
 |
|
 |
Usage |
 |
Aspro Clear Extra Strength contains 500 mg of aspirin per tablet for the temporary relief of pain. |
 |
|
 |
Dosage |
 |
Adults and children over 12 years: Take 1 or 2 tablets dissolved in half a glass of water every 4 hours. Do not exceed 8 tablets in 24 hours unless directed by a doctor. Do not take for more than 10 days unless directed by a doctor. |
 |
|
 |
Ingredients |
 |
Contains Aspirin 500mg |
 |
|
 |
Warning |
 |
Do not use if you suffer from stomach ulcer, are in the last 3 months of pregnancy, are taking anti-coagulant therapy, or are allergic to aspirin, ibuprofen or other non-steroidal anti-inflammatory drugs (NSAIDs). Do not use if you have asthma, are pregnant or if you are taking other medicines containing aspirin or other NSAIDs, unless directed by your doctor. See a doctor before taking Aspro Clear for thinning the blood or for your heart. CAUTION: DO NOT GIVE TO CHILDREN UNDER 12 YEARS OF AGE EXCEPT ON DOCTOR’S ADVICE. CONSULT A DOCTOR BEFORE GIVING THIS MEDICINE TO CHILDREN OR TEENAGERS WITH CHICKENPOX, INFLUENZA OR FEVER. This preparation is for the relief of minor and temporary ailments and should be used strictly as directed. Prolonged or excessive use without medical supervision could be harmful. Each tablet contains 250mg sodium and should not be taken by persons on low sodium diets. |
 |
|
 |
|
|
All prices are in Australian dollars (AUD) |
|  |
|
 |